Alert archive / Iowa / Flash Flood Watches in 2018
Flash Flood Watch 7, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood watch at Jul 13, 2018, 3:48 AM CDT for 30 counties in Iowa. It took effect at Jul 13, 2018, 4:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2018, 3:48 AM CDT (08:48 UTC)
- In effect from
- Jul 13, 2018, 4:00 PM CDT
- Expired
- Jul 13, 2018, 10:14 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- None
All 30 counties
Adair County, IA, Adams County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Crawford County, IA, Dallas County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Jasper County, IA, Madison County, IA, Marshall County, IA, Polk County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Warren County, IA, Webster County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 28 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1874 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
206 WGUS63 KDMX 130848 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Des Moines IA 348 AM CDT Fri Jul 13 2018 ...Locally Heavy Rainfall Possible This Afternoon Into Tonight... .Thunderstorms are expected to move over central Iowa this afternoon into tonight tapping into a moisture laden atmosphere. While it has been relatively dry over the last week or so, efficient rain producing storms are possible that could lead to flash flooding late this afternoon into Saturday morning. IAZ025>028-033>039-044>050-057>061-070>073-081-082-092-131700- /O.NEW.KDMX.FF.A.0007.180713T2100Z-180714T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wright-Franklin-Butler-Bremer-Sac-Calhoun-Webster-Hamilton-Hardin- Grundy-Black Hawk-Crawford-Carroll-Greene-Boone-Story-Marshall- Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren- Adams-Union-Taylor- Including the cities of Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Bedford, Lenox, and New Market 348 AM CDT Fri Jul 13 2018 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY MORNING... The National Weather Service in Des Moines has issued a * Flash Flood Watch for portions of central Iowa, north central Iowa, northeast Iowa, south central Iowa, southwest Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Grundy, Hamilton, Hardin, Jasper, Marshall, Polk, Story, Tama, and Webster. In north central Iowa, Butler, Franklin, and Wright. In northeast Iowa, Black Hawk and Bremer. In south central Iowa, Madison, Union, and Warren. In southwest Iowa, Adair, Adams, Cass, and Taylor. In west central Iowa, Audubon, Calhoun, Carroll, Crawford, Greene, Guthrie, and Sac. * From this afternoon through Saturday morning * Thunderstorms are expected to move into the watch area this afternoon and tonight with rain totals of 1 to 2 inches common and locally higher amounts expected by Saturday morning over this area. * Locally heavy rain can lead to flash flooding with water covered roads and significant urban flooding. Be especially careful for water over roads and flash flooding at night. Locally heavy rainfall may cause quick rises on smaller streams and may cause new river flooding in the coming days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Ansorge
4 follow-up statements
758 WGUS63 KDMX 131532 FFADMX Flood Watch National Weather Service Des Moines IA 1032 AM CDT Fri Jul 13 2018 ...Locally Heavy Rainfall Possible This Afternoon Into Tonight... .Thunderstorms are expected to move over central Iowa this afternoon into tonight, producing locally heavy rainfall. While it has been mostly dry over the last week and a half, rapid rainfall rates in some areas could lead to flash flooding late today and overnight. IAZ025>028-033>039-044>050-057>061-070>073-081-082-092-132345- /O.CON.KDMX.FF.A.0007.180713T2100Z-180714T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wright-Franklin-Butler-Bremer-Sac-Calhoun-Webster-Hamilton-Hardin- Grundy-Black Hawk-Crawford-Carroll-Greene-Boone-Story-Marshall- Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren- Adams-Union-Taylor- Including the cities of Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Bedford, Lenox, and New Market 1032 AM CDT Fri Jul 13 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of central Iowa, north central Iowa, northeast Iowa, south central Iowa, southwest Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Grundy, Hamilton, Hardin, Jasper, Marshall, Polk, Story, Tama, and Webster. In north central Iowa, Butler, Franklin, and Wright. In northeast Iowa, Black Hawk and Bremer. In south central Iowa, Madison, Union, and Warren. In southwest Iowa, Adair, Adams, Cass, and Taylor. In west central Iowa, Audubon, Calhoun, Carroll, Crawford, Greene, Guthrie, and Sac. * From 4 PM CDT this afternoon through Saturday morning * Thunderstorms are expected to move into the watch area this afternoon and tonight, with widespread rain totals of around an inch but locally higher amounts expected by Saturday morning. * Locally heavy rain can lead to flash flooding, with water covered roads and significant urban flooding. Be especially careful for water over roads and flash flooding at night. Locally heavy rainfall may cause quick rises on smaller streams and may cause new river flooding in the coming days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Lee
868 WGUS63 KDMX 132030 FFADMX Flood Watch National Weather Service Des Moines IA 330 PM CDT Fri Jul 13 2018 ...Locally Heavy Rainfall Possible This Afternoon Into Tonight... .Thunderstorms will persist at intervals this evening and overnight, producing locally heavy rainfall. While it has been mostly dry over the last week and a half, rapid rainfall rates could lead to flash flooding in some areas. IAZ025>028-033>039-044>050-057>061-070>073-081-082-092-140430- /O.CON.KDMX.FF.A.0007.180713T2100Z-180714T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wright-Franklin-Butler-Bremer-Sac-Calhoun-Webster-Hamilton-Hardin- Grundy-Black Hawk-Crawford-Carroll-Greene-Boone-Story-Marshall- Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren- Adams-Union-Taylor- Including the cities of Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Bedford, Lenox, and New Market 330 PM CDT Fri Jul 13 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of central Iowa, north central Iowa, northeast Iowa, south central Iowa, southwest Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Grundy, Hamilton, Hardin, Jasper, Marshall, Polk, Story, Tama, and Webster. In north central Iowa, Butler, Franklin, and Wright. In northeast Iowa, Black Hawk and Bremer. In south central Iowa, Madison, Union, and Warren. In southwest Iowa, Adair, Adams, Cass, and Taylor. In west central Iowa, Audubon, Calhoun, Carroll, Crawford, Greene, Guthrie, and Sac. * Through Saturday morning * Thunderstorms will move across the area at intervals through tonight, with widespread rain totals of around an inch but locally higher amounts expected by Saturday morning. * Locally heavy rain can lead to flash flooding, with water covered roads and significant urban flooding. Be especially careful for water over roads and flash flooding at night. Locally heavy rainfall may cause quick rises on smaller streams and may cause new river flooding in the coming days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Lee
931 WGUS63 KDMX 140028 FFADMX Flood Watch National Weather Service Des Moines IA 728 PM CDT Fri Jul 13 2018 ...Locally Heavy Rainfall Possible Tonight... .Thunderstorms are expected to redevelop over southern Iowa later this evening. While widespread heavy rainfall is not anticipated, locally heavy rainfall amounts may lead to localized flash flooding over portions of southern and southwest Iowa. IAZ025>028-033>039-044>050-140130- /O.CAN.KDMX.FF.A.0007.000000T0000Z-180714T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wright-Franklin-Butler-Bremer-Sac-Calhoun-Webster-Hamilton-Hardin- Grundy-Black Hawk-Crawford-Carroll-Greene-Boone-Story-Marshall- Tama- Including the cities of Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, and Gladbrook 728 PM CDT Fri Jul 13 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Iowa, north central Iowa, northeast Iowa, and west central Iowa has been cancelled. A frontal boundary has moved south of the region this evening. Though thunderstorms may develop over the region later tonight... the likelihood of heavy rainfall and flash flooding has diminished across portions of northern and central Iowa...therefore the watch has been cancelled. $$ IAZ057>061-070>073-081-082-092-140830- /O.CON.KDMX.FF.A.0007.000000T0000Z-180714T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren- Adams-Union-Taylor- Including the cities of Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Bedford, Lenox, and New Market 728 PM CDT Fri Jul 13 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of south central Iowa and southwest Iowa. * Through Saturday morning * Thunderstorms will again be possible over the region later this evening and overnight. Rain totals of around an inch to two inches may occur with localized heavier storms crossing the area overnight. This may lead to localized flash flooding. * Be especially careful if water over roads is encountered. Flash flooding is especially dangerous at night. Any locally heavy rainfall may cause quick rises on smaller streams and may cause new river flooding in the coming days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ REV
808 WGUS63 KDMX 140314 FFADMX Flood Watch National Weather Service Des Moines IA 1014 PM CDT Fri Jul 13 2018 ...Brief Heavy Rain Expected Overnight... The threat for widespread heavy rainfall has diminished over the region tonight. However...some additional showers and scattered thunderstorms may still bring brief heavy rains to the area with up to an inch of rainfall in a short period of time. IAZ057>061-070>073-081-082-092-140415- /O.CAN.KDMX.FF.A.0007.000000T0000Z-180714T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Audubon-Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren- Adams-Union-Taylor- Including the cities of Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Bedford, Lenox, and New Market 1014 PM CDT Fri Jul 13 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Iowa, south central Iowa, southwest Iowa, and west central Iowa has been cancelled. The threat for widespread heavy rainfall has diminished over the region tonight. However...some additional showers and scattered thunderstorms may still bring brief heavy rains to the area with up to an inch of rainfall in a short period of time. This may cause some ponding of water on area streets and interstates and periods of lower visibility impacting travel from time to time. If traveling late this evening and brief heavy rainfall is encountered...use extra caution while driving...slow down and avoid be mindful of ponding water on roads which may cause hydroplaning of vehicles and loss of control. $$ REV
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 11:10 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jul 12, 11:10 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1110 PM CDT Thu Jul 12 2018 .DISCUSSION.../Tonight through Thursday/ Issued at 344 PM CDT Thu Jul 12 2018 Very warm and humid conditions across much of central Iowa. Heat advisory headlines will continue through early this evening. Cooler conditions are expected for much of central and northern Iowa for Friday. Southern Iowa should have temperatures fall back into the upper 60s to around 70 overnight then have dew points mainly in the upper 60s to low 70s. This would push heat index values into the 100 to 105 range which at this point of mid summer would not require a headline extension. Should the heat be more extreme than expected, than a short term headline may be warranted for Friday over the far south. Nearly stationary surface boundary over southern Minnesota into southeast South Dakota and north central Nebraska this afternoon will be the focus for thunderstorms this evening then storms remaining mostly post frontal overnight and out of the forecast area. Therefore have limited storm chances to the very far north and at this time the threat for severe weather and heavy rainfall is low through tonight. Another area of scattered thunderstorms has developed in the vicinity of a weak convergent line over western Missouri. There is a region of cumulus development occurring just south of the Iowa border. It is possible that an isolated storm or two reaches far south central Iowa so will need to monitor and possible add PoPs. No severe weather is expected though. The boundary to the north will continue to sag into central Iowa on Friday as a shortwave approaches from the west. Expect an up tick in thunderstorm development especially by the afternoon over northwest/north central Iowa then expand into central and southern Iowa Friday night into Saturday. Again, while a few severe storms are possible, the potential for heavy rainfall remains the greatest threat. Slow moving storms along a slow moving boundary and a saturated airmass with deep warm cloud depths suggest the potential for heavy rainfall once again. Rainfall amounts of 1 to 3 inches are possible and cannot discount the potential for localized 5 inches or more occurring. Storm chances will shift into southern Iowa during the day Saturday and into Saturday night. Another strong short wave and surface boundary will arrive sometime Sunday into Sunday night and will bring another round of thunderstorm chances. Cooler conditions will arrive following this system with high temperatures in the upper 70s to mid 80s early to mid next week. && .AVIATION.../For the 06Z TAFS through 06Z Friday night/ Issued at 1110 PM CDT Thu Jul 12 2018 Main convection continues just along/north of the IA-MN border. Overnight some tendency to drift south and most likely only affecting KFOD/KMCW prior to weakening around 10 to 12z. With front sagging south Friday...increasing risk of VCTS aft 16z north sites KFOD/KMCW/KALO gradually working south through KDSM/KOTM from 20 to 02z with additional convection possible south sites aft 03z as low level jet intensifies. Will need to monitor trends most of the period given mesoscale influences...and lower confidence in timing and placement. /rev && .HYDROLOGY... Issued at 344 PM CDT Thu Jul 12 2018 Rainfall amounts of 1 to 3 inches are possible across the area Friday into Saturday along with isolated regions with 5 inches or more. Renewed river flooding or flash flooding are possible should the heavier amounts occur. The upper Des Moines river basin remains in flood though stages are falling. Any additional heavy rainfall would bring rises back to the basin. At this time, no new River forecasts above flood stage with the latest 24 hrs of QPF added. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...Donavon AVIATION...REV HYDROLOGY...Donavon
Hazardous weather outlook, Jul 12, 8:06 PM CDT, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 806 PM CDT Thu Jul 12 2018 IAZ004>007-015>017-023-024-033-034-044-140115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Sac-Calhoun-Crawford- 806 PM CDT Thu Jul 12 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight River Flood Warnings are in effect for parts of the Des Moines River basin. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorm chances will return late tonight, mainly after midnight. A few strong storms with gusty winds and locally heavy rainfall will be possible over far northern Iowa. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorm chances will spread across most of Iowa on Friday and persist into this weekend. Locally heavy rainfall will be the main concern into the weekend, with a lesser chance of damaging wind gusts possible on Friday. Any heavy rainfall could lead to flash flooding or additional river flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation appears unlikely at this time. IAZ025>028-035>039-045>050-057>062-070>075-081>086-092>097-140115- Wright-Franklin-Butler-Bremer-Webster-Hamilton-Hardin-Grundy- Black Hawk-Carroll-Greene-Boone-Story-Marshall-Tama-Audubon- Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren- Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor- Ringgold-Decatur-Wayne-Appanoose-Davis- 806 PM CDT Thu Jul 12 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight An isolated non-severe thunderstorm is possible through mid evening. Heavy rain would be the threat from any storm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorm chances will spread across most of Iowa on Friday and persist into this weekend. Locally heavy rainfall will be the main concern into the weekend, with a lesser chance of damaging wind gusts possible on Friday. Any heavy rainfall could lead to flash flooding or additional river flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation appears unlikely at this time. FAB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:31 AM CDT | Heat Advisory | DMX | Appanoose, Davis, Mahaska, Monroe, Wapello, Wayne | 15 hr |
| Jul 13, 11:48 AM CDT | Special Weather Statement | DMX | Crawford, Sac | 57 min |
| Jul 13, 12:05 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 40 min |
| Jul 13, 12:30 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 45 min |
| Jul 13, 1:08 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Kossuth, Pocahontas, Webster | 52 min |
| Jul 13, 1:59 PM CDT | Special Weather Statement | DMX | Hancock, Wright | 61 min |
| Jul 13, 3:11 PM CDT | Special Weather Statement | DMX | Cerro Gordo | 3 hr |
| Jul 13, 4:02 PM CDT | Special Weather Statement | DMX | Davis | 43 min |
| Jul 13, 4:27 PM CDT | Special Weather Statement | DMX | Mahaska, Monroe | 33 min |
| Jul 13, 4:38 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 52 min |
| Jul 13, 4:44 PM CDT | Special Weather Statement | DMX | Mahaska | 61 min |
| Jul 13, 4:58 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 62 min |
| Jul 13, 5:19 PM CDT | Special Weather Statement | DMX | Clarke | 26 min |
Nearby
Flash Flood Watches in Iowa, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.